Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Gabapentin for trigeminal neuralgia, lump on gum. Which doctor should I visit?

Hi I was diagnosed with Trigeminal neuralgia 2 years ago. It went into remission after several months of Gabapentin . So when I thought it came back I began the gaba again with my neurologist . I just found a lump on the top of the gum on the inside of my mouth on that same side. I think it is the cause of my pain. What kind of Dr should I see. A dentist? A periodontist or a MD? By the way my maiden name is Greiff. It wasn t easy by at least it wasn t grief. Sorry.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
drugs causing gingival overgrowth are - calcium channel blockers, nifedipine, amlodipine , cyclosporine and phenobarbitone. so check out with your earlier physician as to whether you were prescribed any of these drugs. and do not just leave gabapentin at once mr. greiff. consult your physician before you stop it or start it.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor